# SDR SWIA201025017

- Difficulty date: October 8, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 20,783 hours, 17,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS AT MAIN CABIN DOOR AND SERVICE DOOR INOPERATIVE.  (FLT 6944)  REPLACED NR 1 INVERTER.
